Is it normal to gain weight during WD's? I’m on day 9 and you would think it would have been the opposite with all the time I spent in the bathroom, yet I have gained over 8 pounds in a week!..My cloths are tight and I hate it!
Yes, I too gained a lot of weight during my month long W/D's. The only thing I can attribute it to is finding pleasure in other senses -- like eating. I suppose it is a small price to pay for getting clean and I would do it again. I did not know, however, that it happened to others so I am glad you posted. All the best.
well I am 'holding water' to the point that I can't take my rings off..now I am in the process of tapering and drinking heaps of water and don't have w/d symptoms (weird dreams maybe) but I'm amazed at the water I am holding no matter how much i pee.
Haven't weighed myself--but I imagine it shows there also
It's normal for some people. I took Roxi's and was so underweight from them I didn't get normal periods. By the time the WD were all saod and done I had gained 10-12 in a single month. I couldn't stop eating! I think it has to do with missing and minerals. Couldn't get enough milk...
Other people can't eat anything and spend most of their time in the bathroom.
Best of luck to you....
yes weight is good at this time. the pills rob our bodies of vitamins and nutrients. i ve put on 12lbs since w/ding in july....i have a new addiction called food. it is okay..keep on eatin!
lots of luck..maria
Me too. i think it has to do with the anxiety our bodies and minds are going through. Maybe it's a way of dealing with it: eating. At least i do know that i eat a lot more now and i have like cravings for sugar & carbohydr...But i'm not happy with gaining more weight ! ( no, thanks) so i'm now "quitting" these kind of food too ( :-) )
I'm trying to eat less of this and more of the green things ( slow carbos), protein shakes, new salad recipes ... ( btw, it's keeping me busy the last days with a new thing that it's good to me: cooking more healthly ).
I put on weight as well during w/d's. I think it's because when I was taking pills I never ate, so the pills would have the maximum effect. I would go days without eating. When I stopped taking pills, and I needed something to do, I would eat.
I was the opposite and lost 25 lbs. in the last two months.. I'm sure its common to gain weight too, were you eating when you were on the pills? I know some people eat less when they're on them, so now maybe you're just going back to normal.
I've detoxed several times. Except for the last time, I couldn't eat and was so sick that I lost weight.
I was smarted this last time on how to detox & all the vitamins.....and I was a bottomless pit & gained about 10 lbs. It took a while before I took it off. That was hard because I gained it so rapidly.
It took 10 years to get here but thanks it means alot , even my dad who is a heman just like the rest of the family gave me a " atta boy " as did the whole family which of course he never ever has done, which in turn makes work at controlling my pain my meds and my life better after many years of abusing them
I was surprised as well when i got on the scale after detox...i didnt eat much at all but i didnt move as much as usual either....like u i thought i had lost 10 lbs due to the runs...nope!...and i have put on ten more since i quit...dont know but some lose alot of weight instead...guess we just work on the weight after we quit..perhaps like smoking...u take it away and weight comes on cos metabolism slows down...but u r clean and that is so much more important
I'm the opposite, I can't eat...I have to force myself to eat...I guess I've always been different...fist time I ate was like on day 4-5 and if felt like a brick was in my stomache...now I've managed to eat one meal a day and not a very big one...lost a lot of weight and gained a lot of muscles due to work...but I guess it could be worst, I could still be addicted so I'll take the not eating for now anyways
i gained 10 lbs i one month wd-ing....
the pills dehydrate us so it is similiar to dehydration (water weight loss) think: a raisin getting rehydrated in water... we swell and put on weight..it will all balance out... takes a while....think of how long u were robbing your body of water nutrient and calories...
glad to hear that others have gained weight during withdrawal. I don't dare get on the scale, but my pants do not zip and I'm very puffy and uncomfortable.
i was thinking it was just me with the weight gain
you basically "break" your metabolism and your kidneys liver etc... are working o.t. to dispell and process a diet of food rather than drugs....it takes time... you will reap the rewards with patience....ALOT OF THIS IS TEMPORARY WEIGHT/WATER WEIGHT...
stay active and make healthy food choices...(
ie;; vegetables fruit protein healthy carbs...stay away from junk!!) take uva ursi as this is an herbal dieuretic and will help flush excess fluids trapped by a sluggish metabolism..
That sounds just like me except I didn't eat for days because I wasn't hungry, now I am hungry like a normal person and put on 20 lbs in 6 months :( I have a lot of pressure to get it all back off and now that is stressing me out and making me feel like it would be so much easier to just go back to my old ways ~ which just makes me even more disappointed in myself. . . I'm impressed with those of you that can do it naturally cuz i am fighting the temptation big time right now.
i went from 95-109 in a month and i feel better. this weight is healthier and 95 was just underweight and i'd rather be fit than sick. I am already vegan and exercise so that helped muscle form as well! CLEAN AND LEAN!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.